New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2007
Total Posts : 44
   Posted 11/4/2008 12:51 AM (GMT -6)   
Hi there everyone
just have a question about lyrica hopefully someone can awnser for me. I have been taking the lyrica for about 6 weeks now and it seems to be helping me with my pain but I also have intense itching. I have looked in the med book about this and cant find any symptom that has to do with itching so was wondering if anyone else has had this problem? I'm hoping it is something else that is doing this to me or that it will stop in time because Id hate to stop taking it where it is helping me but i'm digging myself raw in places so don't need to be doing that either. If anyone can be of help I would appreciate it. Also i hope everyone had a wonderful Halloween I took my kids out my son was a devil and my daughter was an angel and where they are older this year i also dressed up as a gypsie with a purple cape and purple sparkles in my long hair. I fell down and hurt my leg and boy does it seem to take forever for the soreness to go away lol oh well it was worth it any ways since we all had a blast.

papasgirl tongue wink
fibro,arthritis,many spinal problems,herniated disk,bone spurs,muscle spasms,chronic neck and low back pain,chronic fatigue,anxiety,panic attacks,depression,ect hahaha i think thats enough now lol
3rd degree burn all over back and sides skin graphed also surgery in jan 07 for perforated diverticulitis and a surgery in april 07 to do an ostomy reversal 
meds: percocet,ativan,lodine,protonix,cymbalta and benadryl

getting by
Forum Moderator

Date Joined Sep 2007
Total Posts : 40386
   Posted 11/4/2008 10:52 AM (GMT -6)   
Hi Papasgirl,

Have you given any thought to taking some benadryl? It will most likely stop the itching. You might have developed some kind of allergy. You might have an allergy to the lyrica. I would mention it to the doctor that prescribed it for you. I hope that you can get to the bottom of this soon. It would be a shame to not be able to take something that is helping you so much.

Good luck, look into the benadryl.

Hugs, Karen
  Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies

Regular Member

Date Joined Jun 2008
Total Posts : 204
   Posted 11/4/2008 5:19 PM (GMT -6)   
Hi Papasgirl

It may not be the Lyrica making you itch hun. I too am taking Lyrica but I itched before that. If I am not mistaken there is a thread on here about maybe it is a fibro thing and not a Lyrica thing???

Diagnosed with Panic Disorder(16 yrs ago)-GERD(12 years ago)-GAD(16 yrs ago)-IBS(12 years ago)-DDD(6 years ago)-Arthritis(since teenager)-Controled HBP(2 years ago)-Diagnosed with fibromyalgia 9-29-08.
Meds: Cardizem CD~Prilosec~Klonopin(prn)~Daily Vitamin~Tylenol~Lyrica

Regular Member

Date Joined Jun 2008
Total Posts : 289
   Posted 11/4/2008 6:51 PM (GMT -6)   
I haven't taken lyrica (yet) but i find that i itch more with the fybro... and once i start its hard to stop.. especially when weather changes i have found using aveeno helps it may be just that with the weather changes and the heat having to be on more not sure where you are its just dry skin

Regular Member

Date Joined Oct 2005
Total Posts : 315
   Posted 11/4/2008 6:55 PM (GMT -6)   


I've been taking Lyrica for 10 months now and it does help keep my nerve pains more at bay. However, I've never had any itching while taking it.

But, in the prescribing information for Lyrica, though it's not common, hypersensitivity reactions can be a side effect (such as itching, hives, angioedema). So you definitely should call your doctor....but what you could do first is go talk to your Pharmacist. The Pharmacist is the expert on medications, etc..

Forum Moderator

Date Joined Apr 2005
Total Posts : 17056
   Posted 11/4/2008 7:34 PM (GMT -6)   
You possibly could be allergic to Lyrica.  Try googling "Lyrica itching".  I did and see that you are not alone.

Forum Moderator/ Fibromyalgia
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
God does not give us a spirit of fear, but of power and of love and of a sound mind.    2 Timothy 1:7

Post Edited (Sherrine) : 11/4/2008 5:39:03 PM (GMT-7)

Veteran Member

Date Joined Sep 2008
Total Posts : 532
   Posted 11/4/2008 7:49 PM (GMT -6)   
I noticed that you are taking ativan if you read the paper with warnings it says not to take if you are taking ativan
I take ativan on an as needed basis I would check with your dr. and see if that could be the problem
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 8:38 AM (GMT -6)
There are a total of 2,710,056 posts in 298,857 threads.
View Active Threads

Who's Online
This forum has 153404 registered members. Please welcome our newest member, arthurpenn.
281 Guest(s), 11 Registered Member(s) are currently online.  Details
BartSimpson, John_TX, lynbrez, imagardener2, Gretchen1, VLou*, reminder, JFL1957, Saraj, commandersorebod, Graytech

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer